Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sammiemc

Spiro users Help !!

Recommended Posts

Hello all, I was hoping someone could help me and anyone else who wouldlike to know what works to counteract the tiredness and muscle soreness of spiro. It has been about a week that I have been experiencing being very tired and having an ache in my neck and back around my shoulders. I am hoping there is something to do because I have hope that htis is working for my skin but I am not feeling good at all.

Please help !! Also I was taking 50mg just fine and 3 weeks ago it was upped to 100mg and a week after I started feeling this way.

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×